# SDR CA190516006

- Difficulty date: May 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,143 hours
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539008C
- Condition: Failed
- Location: Dc
- Part time: 50,626 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT THE AIRCRAFT SUSTAINED A LIGHTNING STRIKE. BOTH DC GENERATORS TRIPPED BUT WERE ABLE TO RESET. THIS WAS FOLLOWED BY A LOSS OF THE DC BUS AND THE FO`S INSTRUMENTS. AFTER SHUTTING OFF THE MAIN BATTERY AND #2 DC GEN AS PER THE QRH THEY REGAINED ALL INSTRUMENTS AND LANDED WITHOUT INCIDENT. THE AIRCRAFT IS CURRENTLY UNDER MAINTENANCE AND TROUBLESHOOTING HAS REVEALED THE GENERATOR CONTROL UNIT IS FAULTY AND HAS BEEN REPLACED. THERE IS ALSO LIGHTING STRIKE DAMAGE TO THE R/H AILERON TRAILING TIP AND A REPAIR REQUEST HAS BEEN SENT TO BOMBARDIER. A/C HOURS: 64006 A/C CYCLES: 66118  PART NAME: (GCU) GENERATOR CONTROL UNIT P/N: 51539-008C S/N : 4831 (TC# 20190516006)
